I'm curious, have any CFS/ME patients here had the following symptoms of vitamin D overdose?
Vitamin D overdose causes hypercalcemia and the main symptoms of vitamin D overdose are those of hypercalcemia: anorexia, nausea, and vomiting can occur, frequently followed by polyuria, polydipsia, weakness, nervousness, pruritus, and ultimately renal failure.
The symptoms of vitamin D overdose can vary from mild to serious. Some, like nervousness and irritability, are emotional. But physical signs can start to appear as nausea, vomiting, loss of appetite and accompanying weight loss. Sufferers may also become dehydrated and experience increased thirst and severe headaches. As symptoms progress, the nerves and muscles become affected, leading to itchy skin, fatigue and weakness. More serious issues of vitamin D toxicity in the body leads to elevated levels of calcium that reside in the blood and soft tissues (like the lungs, heart and kidneys). At this point, bone pain or bone loss can occur. Sufferers will also exhibit urinary tract symptoms ranging from excessive production of urine to kidney stones or renal failure. High blood pressure and an increased risk of heart disease are concerns and ultimately can lead to irrevocable damage to major organs.